# SDR HNAA2013052900311

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 54,485 hours, 61,068 cycles
- Engine: Pwa PW120
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Part serial: 2080424739
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING, SMOKE LIGHT ILLUMINATED FOR CARGO BAY.  NO EVIDENCE OF SMOKE OR FUMES REPORTED.  R & R FWD AND AFT BAG BAY SMOKE DETECTORS IAW 26-12-00.
